zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Construction of target controllable image segmentation model based on homotopy perturbation technology. (English) Zbl 1266.65038
Summary: Based on the basic idea of the homotopy perturbation method (HPM) which was proposed by {\it J. He} [Comput. Methods Appl. Mech. Eng. 178, No. 3--4, 257--262 (1999; Zbl 0956.70017)], a target controllable image segmentation model and the corresponding multiscale wavelet numerical method are constructed. Using the novel model, we can get the only right object from the multiobject images, which is helpful to avoid the oversegmentation and insufficient segmentation. The solution of the variational model is the nonlinear partial differential equation deduced by the variational approach. So, the bottleneck of the variational model on image segmentation is the lower efficiency of the algorithm. Combining the multiscale wavelet interpolation operator and HPM, a semianalytical numerical method can be obtained, which can improve the computational efficiency and accuracy greatly. The numerical results on some images segmentation show that the novel model and the numerical method are effective and practical.

MSC:
65D18Computer graphics, image analysis, and computational geometry
65N99Numerical methods for BVP of PDE
94A08Image processing (compression, reconstruction, etc.)
WorldCat.org
Full Text: DOI
References:
[1] O. Wirjadi, “Survey of 3rd image segmentation methods,” Berichte Des Fraunhofer ITWM 123, 2007.
[2] L. A. Vese and T. F. Chan, “A multiphase level set framework for image segmentation using the Mumford and Shah model,” International Journal of Computer Vision, vol. 50, no. 3, pp. 271-293, 2002. · Zbl 1012.68782 · doi:10.1023/A:1020874308076
[3] T. F. Chan, S. Esedoglu, and M. Nikolova, “Algorithms for finding global minimizers of image segmentation and denoising models,” UCLA Report, 2004.
[4] T. Goldstein, X. Bresson, and S. Osher, “Geometric applications of the split Bregman method: segmentation and surface reconstruction,” Journal of Scientific Computing, vol. 45, no. 1-3, pp. 272-293, 2010. · Zbl 1203.65044 · doi:10.1007/s10915-009-9331-z
[5] J.-H. He, “A coupling method of a homotopy technique and a perturbation technique for non-linear problems,” International Journal of Non-Linear Mechanics, vol. 35, no. 1, pp. 37-43, 2000. · Zbl 1068.74618 · doi:10.1016/S0020-7462(98)00085-7
[6] J.-H. He, “Homotopy perturbation technique,” Computer Methods in Applied Mechanics and Engineering, vol. 178, no. 3-4, pp. 257-262, 1999. · Zbl 0956.70017 · doi:10.1016/S0045-7825(99)00018-3
[7] J.-H. He, “Asymptotology by homotopy perturbation method,” Applied Mathematics and Computation, vol. 156, no. 3, pp. 591-596, 2004. · Zbl 1061.65040 · doi:10.1016/j.amc.2003.08.011
[8] J.-H. He, “Homotopy perturbation method: a new nonlinear analytical technique,” Applied Mathematics and Computation, vol. 135, no. 1, pp. 73-79, 2003. · Zbl 1030.34013 · doi:10.1016/S0096-3003(01)00312-5
[9] J. H. He, “Limit cycle and bifurcation of nonlinear problems,” Chaos, Solitons and Fractals, vol. 26, no. 3, pp. 827-833, 2005. · Zbl 1093.34520 · doi:10.1016/j.chaos.2005.03.007
[10] J. H. He, “Application of homotopy perturbation method to nonlinear wave equations,” Chaos, Solitons and Fractals, vol. 26, no. 3, pp. 695-700, 2005. · Zbl 1072.35502 · doi:10.1016/j.chaos.2005.03.006
[11] J.-H. He, “Periodic solutions and bifurcations of delay-differential equations,” Physics Letters A, vol. 347, no. 4-6, pp. 228-230, 2005. · Zbl 1195.34116 · doi:10.1016/j.physleta.2005.08.014
[12] J.-H. He, “The homotopy perturbation method nonlinear oscillators with discontinuities,” Applied Mathematics and Computation, vol. 151, no. 1, pp. 287-292, 2004. · Zbl 1039.65052 · doi:10.1016/S0096-3003(03)00341-2
[13] J. H. He, “Homotopy perturbation method for bifurcation of nonlinear problems,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 6, no. 2, pp. 207-208, 2005.
[14] J.-H. He, “Asymptotic methods for solitary solutions and compactons,” Abstract and Applied Analysis, vol. 2012, Article ID 916793, 130 pages, 2012. · Zbl 1257.35158 · doi:10.1155/2012/916793
[15] J.-H. He, “New interpretation of homotopy perturbation method,” International Journal of Modern Physics B, vol. 20, no. 18, pp. 2561-2568, 2006. · doi:10.1142/S0217979206034819
[16] L. Cveticanin, “Homotopy-perturbation method for pure nonlinear differential equation,” Chaos, Solitons and Fractals, vol. 30, no. 5, pp. 1221-1230, 2006. · Zbl 1142.65418 · doi:10.1016/j.chaos.2005.08.180
[17] S. Abbasbandy, “Application of He’s homotopy perturbation method for Laplace transform,” Chaos, Solitons and Fractals, vol. 30, no. 5, pp. 1206-1212, 2006. · Zbl 1142.65417 · doi:10.1016/j.chaos.2005.08.178
[18] M. Rafei and D. D. Ganji, “Explicit solutions of Helmholtz equation and fifth-order KdV equation using homotopy perturbation method,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 3, pp. 321-328, 2006. · Zbl 1160.35517
[19] A. M. Siddiqui, R. Mahmood, and Q. K. Ghori, “Thin film flow of a third grade fluid on a moving belt by he’s homotopy perturbation method,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 1, pp. 7-14, 2006. · Zbl 1187.76622
[20] A. M. Siddiqui, M. Ahmed, and Q. K. Ghori, “Couette and poiseuille flows for non-newtonian fluids,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 1, pp. 15-26, 2006.
[21] J.-H. He, “Variational iteration method: a kind of non-linear analytical technique: some examples,” International Journal of Non-Linear Mechanics, vol. 34, no. 4, pp. 699-708, 1999. · Zbl 05137891
[22] J.-H. He, “Variational iteration method for autonomous ordinary differential systems,” Applied Mathematics and Computation, vol. 114, no. 2-3, pp. 115-123, 2000. · Zbl 1027.34009 · doi:10.1016/S0096-3003(99)00104-6
[23] J.-H. He and X.-H. Wu, “Construction of solitary solution and compacton-like solution by variational iteration method,” Chaos, Solitons & Fractals, vol. 29, no. 1, pp. 108-113, 2006. · Zbl 1147.35338 · doi:10.1016/j.chaos.2005.10.100
[24] J.-H. He, “Approximate analytical solution for seepage flow with fractional derivatives in porous media,” Computer Methods in Applied Mechanics and Engineering, vol. 167, no. 1-2, pp. 57-68, 1998. · Zbl 0942.76077 · doi:10.1016/S0045-7825(98)00108-X
[25] J.-H. He, “Approximate solution of nonlinear differential equations with convolution product nonlinearities,” Computer Methods in Applied Mechanics and Engineering, vol. 167, no. 1-2, pp. 69-73, 1998. · Zbl 0932.65143 · doi:10.1016/S0045-7825(98)00109-1
[26] J.-H. He, “Asymptotic methods: the next frontier towards nonlinear science,” Computers & Mathematics with Applications, vol. 61, no. 8, pp. 1907-1908, 2011. · Zbl 1219.65004 · doi:10.1016/j.camwa.2011.03.082
[27] M. A. Abdou and A. A. Soliman, “Variational iteration method for solving Burger’s and coupled Burger’s equations,” Journal of Computational and Applied Mathematics, vol. 181, no. 2, pp. 245-251, 2005. · Zbl 1072.65127 · doi:10.1016/j.cam.2004.11.032
[28] A. A. Soliman, “A numerical simulation and explicit solutions of KdV-Burgers’ and Lax’s seventh-order KdV equations,” Chaos, Solitons and Fractals, vol. 29, no. 2, pp. 294-302, 2006. · Zbl 1099.35521 · doi:10.1016/j.chaos.2005.08.054
[29] E. M. Abulwafa, M. A. Abdou, and A. A. Mahmoud, “The solution of nonlinear coagulation problem with mass loss,” Chaos, Solitons & Fractals, vol. 29, no. 2, pp. 313-330, 2006. · Zbl 1101.82018 · doi:10.1016/j.chaos.2005.08.044
[30] S. Momani and S. Abuasad, “Application of He’s variational iteration method to Helmholtz equation,” Chaos, Solitons & Fractals, vol. 27, no. 5, pp. 1119-1123, 2006. · Zbl 1086.65113 · doi:10.1016/j.chaos.2005.04.113
[31] N. Bildik and A. Konuralp, “The use of variational iteration method, differential transform method and adomian decomposition method for solving different types of nonlinear partial differential equations,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 1, pp. 65-70, 2006. · Zbl 1115.65365
[32] Z. M. Odibat and S. Momani, “Application of variational iteration method to nonlinear differential equations of fractional order,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 7, no. 1, pp. 27-34, 2006. · Zbl 05675858
[33] J.-H. He, “Some asymptotic methods for strongly nonlinear equations,” International Journal of Modern Physics B, vol. 20, no. 10, pp. 1141-1199, 2006. · Zbl 1102.34039 · doi:10.1142/S0217979206033796
[34] Z. Wan-Xie, “On precise integration method,” Journal of Computer and Applied Mathematics, vol. 163, no. 1, pp. 59-78, 2004. · Zbl 1046.65053 · doi:10.1016/j.cam.2003.08.053
[35] D.-C. Wan and G.-W. Wei, “The study of quasi wavelets based numerical method applied to Burgers’ equations,” Applied Mathematics and Mechanics, vol. 21, no. 10, pp. 991-1001, 2000. · Zbl 1003.76070 · doi:10.1007/BF02458986
[36] G. W. Wei, “Quasi wavelets and quasi interpolating wavelets,” Chemical Physics Letters, vol. 296, no. 3-4, pp. 253-258, 1998.
[37] S.-L. Mei, C. J. Du, and S. W. Zhang, “Asymptotic numerical method for multi-degree-of-freedom nonlinear dynamic systems,” Chaos, Solitons and Fractals, vol. 35, no. 3, pp. 536-542, 2008. · Zbl 1136.65117 · doi:10.1016/j.chaos.2006.05.067